# SDR SWAA2021081890251

- Difficulty date: June 6, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 63,687 hours, 37,334 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Stand Off
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD STANDOFF BRACKET CRACKED BEHIND PNL 444AR ON #2 ENG AFT PYLON / REMOVED AND REPLACED HYDRAULIC STANDOFF BRACKET BEHIND PANEL 444AR ON #2 ENGINE AFT PYLON PER SRM 51-40-02
